| Model Number |
1002817 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that three infusion sets infusion set fell off during use on (b)(6)2026, (b)(6)2026, (b)(6)2026.
Additional Manufacturer Narrative
Initial 1 of 3.Establishment name: (b)(6).Based on the available information, this event is deemed to be reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545,
manufacturing site: 3003442380.